# SDR UALA2010051201615

- Difficulty date: May 12, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 60,030 hours, 11,908 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 8102142
- Part serial: 931016
- Condition: Seized
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COND TEMP SENSOR R BOTH RIGHT PACK CONDENSER INLET TEMPERATURE SENSORS FAILED.  STATUS  MSG01- LATCHED CRUISE MODE DEPENDENT; LOW LIMIT VALVE (R PACK) AC MOTOR IS NOT IN COMMANDED POSITION.  DB- CABIN TEMPERATURE CONTROLLER (R CHAN1) MSG02- LATCHED CRUISE MODE DEPENDENT; LOW LIMIT VALVE (R PACK) AC MOTOR IS NOT IN COMMANDED POSITION.  MSG-2123402 LATCHED ER MODE  MSG-2123402 LATCHED ER MODE.  CONDENSER LOW LIMIT VALVE FROZEN.  CANNOT LOCK OPEN.  PACK INOP.  REPLACED LOW LIMIT VALVE PER MM.  ADJUSTED AND TESTED PER MM.  TEST NOW PASSES.  OLD VALVE IS SEIZED.
